Mathematische Annalen

, Volume 309, Issue 4, pp 533–539

Klein's cubic surface and a ‘non-arithmetic’ curve

  • Thomas A. Schmidt

DOI: 10.1007/s002080050126

Cite this article as:
Schmidt, T. Math Ann (1997) 309: 533. doi:10.1007/s002080050126
  • 58 Downloads
Mathematics Subject Classification (1991):11F41, 14G35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Thomas A. Schmidt
    • 1
  1. 1. Department of Mathematics, Oregon State University, Corvallis, OR 97331, USA (toms@math.orst.edu) US

Personalised recommendations